Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 37, NWS St. Louis, MO

February 10, 2019Crawford County, Washington County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 10, 2019, 10:02 AM CST for Crawford County, Washington County, Missouri. It took effect at Feb 12, 2019, 2:15 PM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Feb 10, 2019, 10:02 AM CST (16:02 UTC)
In effect from
Feb 12, 2019, 2:15 PM CST
Expired
Feb 12, 2019, 9:27 AM CST
In force
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Crawford County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 16:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River near Sullivan (SLLM7). The gauge peaked at 9.37 ft at Feb 13, 2019, 3:00 AM CST.

actionminormoderate510152002/1002/1102/1202/13
Action stage
9 ft
Minor stage
11 ft
Moderate stage
20 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07014500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

864 
WGUS43 KLSX 101602
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1002 AM CST Sun Feb 10 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  Meramec River near Sullivan

.This Flood Warning is a result of up to 0.25 inches of precipitation 
the past 24 hours and up to 2.5 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-111601-
/O.NEW.KLSX.FL.W.0037.190212T2308Z-190214T2000Z/
/SLLM7.1.ER.190212T2308Z.190213T0600Z.190213T2000Z.NO/
1002 AM CST Sun Feb 10 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Sullivan
* from Tuesday afternoon to Thursday afternoon.
* At 9:30 AM Sunday the stage was 5.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday 
  afternoon and crest near 11.5 feet by early Wednesday morning. The 
  river is forecast to fall below flood stage by Wednesday early 
  afternoon.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/11  02/12  02/13  02/14  02/15

Meramec River
  Sullivan        11.0    5.95       5.6    9.5   11.5    9.0    6.9


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
4 follow-up statements
896 
WGUS83 KLSX 110119
FLSLSX

Flood Statement
National Weather Service St Louis MO
719 PM CST Sun Feb 10 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This Flood Warning is a result of heavy rainfall the previous week and 
up to 1.5 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-120120-
/O.EXT.KLSX.FL.W.0037.190212T2100Z-190215T0000Z/
/SLLM7.1.ER.190212T2100Z.190213T0600Z.190214T0000Z.NO/
719 PM CST Sun Feb 10 2019

The Flood Warning continues for
  the Meramec River near Sullivan
* from Tuesday afternoon to Thursday evening.
* At  7:00 PM Sunday the stage was 5.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday 
  afternoon and to crest near 11.5 feet by early Wednesday morning. 
  The river is forecast to fall below flood stage by Wednesday 
  evening.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/11  02/12  02/13  02/14  02/15

Meramec River
  Sullivan        11.0    5.63       5.7    9.8   11.5    9.8    7.4

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$
502 
WGUS83 KLSX 111609
FLSLSX
Flood Statement
National Weather Service St Louis MO
1009 AM CST Mon Feb 11 2019

...The flood warning continues for the following river in 
Missouri...
 
 
  Meramec River near 
  
      Sullivan
  

.This Flood Warning is a result of around 0.25 inches of rain over
the past 24 hours and 0.50-0.75 inches forecast through Tuesday
morning...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-121609-
/O.EXT.KLSX.FL.W.0037.190212T2136Z-190214T2248Z/
/SLLM7.1.ER.190212T2136Z.190213T0600Z.190213T2248Z.NO/
1009 AM CST Mon Feb 11 2019

The Flood Warning continues for
  The Meramec River near Sullivan
* From Tuesday afternoon to Wednesday afternoon.
* At 9:30 AM Monday the stage was 5.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Tuesday 
  afternoon and crest near 11.5 feet Wednesday morning. 
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/12  02/13  02/14  02/15  02/16

Meramec River
  Sullivan        11.0    5.48       9.7   11.5    9.6    7.3    6.3


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$
659 
WGUS83 KLSX 120151
FLSLSX

Flood Statement
National Weather Service St Louis MO
751 PM CST Mon Feb 11 2019

...The flood warning continues for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This Flood Warning is a result of heavy rainfall last week and
between one quarter and one half of an inch of rain forecast in the
next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-130151-
/O.EXT.KLSX.FL.W.0037.190212T2015Z-190215T0000Z/
/SLLM7.1.ER.190212T2015Z.190213T0600Z.190214T0000Z.NO/
751 PM CST Mon Feb 11 2019

The Flood Warning continues for
  the Meramec River near Sullivan
* from Tuesday afternoon to Thursday evening.
* At  7:00 PM Monday the stage was 5.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by Tuesday early 
  afternoon and to crest near 11.9 feet by early Wednesday morning. 
  The river is forecast to fall below flood stage by Wednesday 
  evening.
* Impact:  At 12.0 feet...The main entrance gate at Onondaga Cave 
  State Park begins flooding near this height.  This may eventually  
  force the park to use the rear entrance as the primary entrance to 
  the park.
* Impact:  At 11.5 feet...A small bridge in the back of Meramec State 
  Park park is flooded, cutting the park in two.  If the river 
  continues to rise...park officials will evacuate the campgrounds at
  this point.
* Impact:  At 11.0 feet...Right Bank begins to overflow flooding 
  wooded areas.
* Impact:  At 6.0 feet...When the river is rising above this height, 
  canoe outfitters will generally not rent out canoes or rafts.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/12  02/13  02/14  02/15  02/16

Meramec River
  Sullivan        11.0    5.95       9.6   11.9    9.8    7.7    6.7

&&

LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       

$$
461 
WGUS83 KLSX 121527
FLSLSX
Flood Statement
National Weather Service St Louis MO
927 AM CST Tue Feb 12 2019

...The flood warning is cancelled for the following rivers in 
Missouri...
 
  Meramec River near Sullivan

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC055-221-121557-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-190215T0000Z/
/SLLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
927 AM CST Tue Feb 12 2019

The Flood Warning is cancelled for
  the Meramec River near Sullivan.
* At  9:00 AM Tuesday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* The river will crest below flood stage at 10.5 feet tomorrow early 
  afternoon.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     02/13  02/14  02/15  02/16  02/17

Meramec River
  Sullivan        11.0    7.90      10.3    8.9    7.1    6.2    5.7


&&


LAT...LON 3800 9120 3806 9125 3829 9109 3840 9090
      3837 9082                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 10, 6:28 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 10, 6:28 AM CST, 3 hours 34 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
628 AM CST Sun Feb 10 2019

.UPDATE...
Issued at 621 AM CST Sun Feb 10 2019

I just finished a quick update to change the ptype to predominately
freezing rain from central MO through east central MO across southwest
IL, and maybe some sleet mixed at times. Ice accumulations averaging
around a tenth of an inch, and up to two tenths southeast and
east of St. Louis throughout southwest IL. Icy conditions reported
area-wide and travel quite hazardous.

Culprit is that WAA reinforced the elevated warm layer and it never
eroded. While not strong in magnitude at 1-2 degC it is nearly
4kft deep.

Glass

&&

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 345 AM CST Sun Feb 10 2019

Precipitation continues to develop across southern MO early this
morning in response to low level WAA and lift from a low-amplitude
short wave now in the central Plains. This still looks like a
short round of precipitation and most of the measurable wintry
precipitation should exit the area to the east by 18z in
association with veering low level flow and passage of the short
wave/large scale forcing. Perhaps the big change this package is
ptype, and now sleet and freezing rain look like a greater issue
across southeast and east central MO into southwest IL. This is
also the region where the greatest thrust of precipitation will
be. The last few AMDAR soundings out of St. Louis showed an
elevated warm layer around 3kft deep peaking a little over 1 degC.
The latest RAP/NAM show this will cool a bit supporting a little
snow early on but strong WAA will overcome the initial equilibrium
and go back into warming and support sleet. There have been a few
mPing reports of sleet in south central MO within the last hour
or so, and dual pol reduced CC suggests the precipitation in
southeast MO is a mix of freezing rain and sleet. Across northeast
MO into west central IL the dominant ptype still should be snow
with some ZR on the back end as cloud ice departs. The advisory
still looks on track and infact sleet and freezing will result in
worse road conditions than snow. Across southeast MO there we are
expecting around a tenth of an inch of ice, and any sleet should
be mainly in the next 2-3 hrs. Across east central MO into
southwest IL it looks like up to a couple of tenths inch sleet and
a glaze of ice in addition to some early snow, while up to an
inch of snow in northeast MO and west central IL with a light
glaze of ice. Any measurable precipitation threat after 18z should
be generally stretching across southern IL into southeast MO and
at that time temperatures will have warmed above freezing so it
looks like rain.

The next round of precipitation is on track for tonight and it will
last into Monday with little break. Additional disturbances in the
southwest flow aloft will traverse the region, and the LLJ will be
backing to more southwesterly resulting in low level WAA/lift and
northward moisture transport. Precipitation should spread from
southeast MO and southern IL back northward accompanied by warming
low levels. Surface temperatures south of roughly a Mexico to
Litchfield line should remain above freezing with just rain
expected, however along that corridor and northward a wintry mix of
freezing rain and sleet are possible with accumulations of ice.
There ultimately may be a need for another advisory within this
region where wintry precipitation is possible tonight, but we will
hold off until later today and evaluate to get a better grip on the
location and potential amounts.  Any wintry precipitation threat on
Monday should mainly be confined to the morning hours across
northeast MO and west central IL, otherwise rain will continue with
persistent low level WAA/moisture transport and lift via the LLJ and
disturbances aloft.

I have also issued a flood watch starting tonight and lasting
through 12z Tuesday morning across southeast MO into far southwest
IL. The nearly continuous rainfall could result in amounts averaging
around 2 inches which may result in flooding of low lying or poor
drainage areas, flooding on smaller creeks and streams, and perhaps
flooding on some of the mainstem rivers.

Glass

.LONG TERM...  (Monday Night through Saturday)
Issued at 345 AM CST Sun Feb 10 2019

More continuous rain should slowly come to an end on Monday night as
a deepening surface low and trailing cold front move northeast from
the southern Plains and through the mid MS Valley, with the low
exiting into the lower Great Lakes by 18z Tues. There could be
some snow or rain/snow mix post-frontal on Tuesday as a vort max
at the base of the upper trof swings through accompanied by mid
level frontogenetical forcing, but I don't think this will be a
big deal. Strong and gusty northwest winds are still expected but
the magnitude will be highly dependent on the track of the
cyclone.

Wednesday is the pick day of the coming week with a return of WAA
and mild temperatures. Persistent southerly flow will bring
moisture back into the area on Thursday bringing a chance of
showers that will last into Thursday night. The ECMWF and GFS vary
on details but show a rather potent storm system tracking across
the area Friday into Friday night which might be preceded by
thunder and have accumulating snow on the backside. Something to
keep an eye on but still way far out.

Glass

&&

.AVIATION...  (For the 12z TAFs through 12z Monday Morning)
Issued at 542 AM CST Sun Feb 10 2019

Wintry precipitation is spreading north-northeast through southern
and central MO and southern IL at this time and much of the
precipitation at this time is freezing rain or a sleet and
freezing rain mix. I think as the precipitation speads into
northeast MO and west central IL it should be in the form of snow.
Flight conditions with the wintry precipitation will be generally
MFVR to IFR. The precipitation should exit the area by midday and
IFR flight conditions should settle in across the region. Tonight
rain will surge back north across the area with flight conditions
lowering to LIFR. KUIN could see wintry precipitation in the
predawn hours on Monday.

SPECIFICS FOR KSTL:

It now appears that freezing rain will be the dominant precipitation
type this morning with some periods of sleet. Flight conditions
will range from MVFR to IFR. The precipitation should exit the
area by midday and IFR flight conditions should settle in across
the region. Tonight rain will surge back north across the area
between 04-06z with flight conditions lowering to LIFR.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until noon CST today for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
     MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
     Genevieve MO-Shelby MO-Warren MO-Washington MO.

     Flood Watch from 6 PM CST this evening through late Monday night
     for Iron MO-Madison MO-Reynolds MO-Saint Francois MO-Sainte
     Genevieve MO.

IL...Winter Weather Advisory until noon CST today for Adams IL-Bond
     IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
     Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
     Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
     IL.

     Flood Watch from 6 PM CST this evening through late Monday night
     for Randolph IL.

&&

WFO LSX
Hazardous weather outlook, Feb 10, 4:31 AM CST, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
431 AM CST Sun Feb 10 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111045-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
431 AM CST Sun Feb 10 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

A wintry mix of precipitation will impact the region through mid day
producing accumulations of snow, sleet, and freezing rain. A winter
weather advisory is in effect, please see the advisory product for
specific details.

Another round of wintry precipitation is likely tonight with snow,
freezing rain and sleet generally confined to areas north of
Interstate 70.

Heavy rainfall starting tonight and lasting through Monday night is
expected across southeast Missouri and extreme southwest Illinois. A
flood watch is in effect for this region, please see the advisory
product.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Wintry precipitation is possible across parts of northeast Missouri
and west central Illinois on Monday morning.

Heavy rainfall lasting through Monday night is expected across southeast
Missouri and extreme southwest Illinois with storm total rainfall
averaging 2 inches. A flood watch is in effect for this region,
please see the advisory product.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report wintry precipitation and
amounts.

Glass

In the hours before

Local storm report, Feb 10, 5:01 AM CST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
501 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FREEZING RAIN    FREEBURG                38.43N 89.91W
02/10/2019  U0.00 INCH       ST. CLAIR          IL   EMERGENCY MNGR

            LIGHT FREEZING RAIN. SIDEWALKS BECOMING
            GLAZED.

&&
Local storm report, Feb 10, 6:21 AM CST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
621 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     FREEZING RAIN    1 E SHREWSBURY          38.58N 90.30W
02/10/2019  U0.00 INCH       ST. LOUIS CITY     MO   PUBLIC

&&
Local storm report, Feb 10, 8:07 AM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    ROSEBUD                 38.39N 91.40W
02/10/2019  M0.10 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

JPG
Local storm report, Feb 10, 8:09 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     SNOW             LOUISIANA               39.45N 91.06W
02/10/2019  M0.1 INCH        PIKE               MO   PUBLIC

&&

JPG
Local storm report, Feb 10, 8:53 AM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
853 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     FREEZING RAIN    O'FALLON                38.80N 90.70W
02/10/2019  M0.10 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

JPG
Local storm report, Feb 10, 8:56 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CST SUN FEB 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FREEZING RAIN    7 S MORRISON            38.58N 91.61W
02/10/2019  U0.00 INCH       GASCONADE          MO   PUBLIC

            GLAZING OF ICE IN PERSHING.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:38 AM CSTFlood WatchLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois47 hr
Feb 10, 12:00 PM CSTWinter Weather AdvisoryLSXAudrain, Boone, Callaway, Knox, Lewis, Lincoln and 6 more39 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.